# SDR DL76G001300

- Difficulty date: July 10, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 39,314 hours, 11,038 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 260881211
- Condition: Overheated
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

ON ARRIVAL, NR 5 BRAKE CAUGHT ON FIRE WITH VISIBLE FLAME.  FLAME EXTINGUISHED WITH FIRE EXTINGUISHER, POWDER.  PRECAUTIONARY REMOVAL OF NR 5 BRAKE IAW 32-41.  CHECKED FOR HYD LEAKS OK.  CHECKED FOR BURN MARKS AND HOT SPOTS.  ALL OK.
